Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Dose Of Methatrexate Has Been Increased Now I'm Experiencing Leg Cramps At Night Any Suggestions How To Cope

My Dose Of Methatrexate Has Been Increased Now I'm Experiencing Leg Cramps At Night Any Suggestions How To Cope

A myRAteam Member said:

Take magnesium and potassium and drink electrolyte water and theraworx spray foam helps. Cutting caffeine helps. If that doesn’t help have dr prescribe Cyclobenzaprine it works. Hang in there🤗

posted almost 2 years ago
A myRAteam Member said:

How many do you take now? I take 10 once a week.

posted 10 months ago
A myRAteam Member said:

Sorry to hear that. Try sleeping with a pillow under your legs. Legs need to be elevated.

posted almost 2 years ago
A myRAteam Member said:

I have a question, have you taking the covid shot? I would like to know.

posted 10 months ago
A myRAteam Member said:

Are you taking Folic Acid? It helps me. Talk to your doctor about it.

posted 10 months ago
Already a Member? Log in